# SDR VNAA0204003

- Difficulty date: April 10, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,463 hours, 13,448 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FORTY-FIVE MINUTES OUT OF DCA, THE CREW RECEIVED A CABIN ALTITUDE PRESSURE WARNING INDICATION.  THE PRESSURIZATION WAS UNCONTROLLABLE.  THE CREW DECLARED AN EMERGENCY, FOLLOWED THE QUICK REFERENCE HANDBOOK, AND DESCENDED TO 10,000 FEET.  THE CREW SWITCHED TO MANUAL MODE AND CONTINUED ON TO DCA WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND DEFERRED THE AUTO MODE PRESSURIZATION.
